Zyrtec with pseudoephedrine

Common Questions and Answers about Zyrtec with pseudoephedrine

zyrtec

Avatar m tn Alright thanks,and no i take plain zyrtec,not zyrtec d,it doesnt contain pseudoephedrine....i called up my psychiatrist,he said its nothing to worry about,its common with all the medicines im taking,im meeting my physician later this week,and he can then recommend a cardiologist for me....
Avatar f tn I would call your doctor. I know plain Zyrtec is fine to take, but I'm not clear on Zyrtec-D. I believe the only difference is that it has Pseudoephedrine in it, but I'm not 100% and your doctor would be the safest to ask. You should just be able to call and ask and find out over the phone.
Avatar n tn it is dangerous and you should have a heart to heart talk with your daughter about this...its really popular among teens these days....hope this fills you in a bit good luck and God bless.....Gnarly .
Avatar n tn Please let us know if pseudoephedrine does interact with pain medications. We are always eager to learn and do learn form one another.
Avatar f tn I've been waking up with a runny nose and a sore throat... which means is about to get bad. Can I take anything to prevent it getting bad?
1646392 tn?1333251893 I am 14.5 weeks pregnant. I have had problems with congestion since 8 weeks. Since about 11 weeks, it has been unmanageable. I have done sinus rinses, nose strips, sudafed, benedryl at night, vicks rub, and zyrtec. I can get about two hours of sleep at night before I wake up with my nose running and nose clogged. My husband has started sleeping the guest room because I keep him up at night. I tend to go through a roll of toilet paper blowing my nose in two to three nights.
Avatar m tn Somedays a claritin takes care of it, sometimes a Zyrtec .. sometimes I need the added D (pseudoephedrine). Also, my doc has giving me Singulaire and Xyzal which can be helpful. Be careful and don't overload. Do some research online (pollen.com) and find out what drug works for what allergy. Cottonwood requires Singulaire, but food allergies are taking care of with Zyrtec for me. 3. If you are having neck pain, you might consider a chiropractor.
Avatar f tn Hi & Welcome. Krissy answered your question. I would just like you to know there are No such thing as a Dumb Question on this Forum. Ha!!! I did see one time that someone did put up a Journal that had all these over the counter meds that sometimes can come up as certain types of drugs. However, In your case I think Krissy is right! I have been clean for 3 yrs now and I had to do a Test the other day. I was so baffled and took another one later. They came up with a smear of POT!
Avatar f tn I'm in the same miserable boat fighting off a cold and cough, but I'm not taking any meds. Coughing up congestion in the mornings inevitably makes me throw up. But I'm afraid to take anything besides acedomenephin. I'm just drinking tea with honey and lemon, and gargling with warm salt water. Also eating extra oranges for vitamin C. Get plenty of rest and fluids!
Dog by the time I got to read your reply I had already purchased a product suggested by live chat pharmacist Ronda R...she said Allegra D or Claritin D(generic) and local Walgreens sold my wife Wal-itin D........contacted my Dr. and he also stated the same as you 'I would suggest not taking pseudoephedrine with metoprolol. It could elevate her heart rate. Loratadine by itself would be fine.
Avatar m tn Next day I started taking Zyrtec. Itch stopped but rash still continued to appear and disappear especially on my neck, arms, and hands. It appears mostly when I finish my shower even though I don't use hot water in shower. I did blood test days ago, I have ALT = 51 which is over the limit (46). Months ago my ALT was 26. I stopped using Zyrtec, and my doctor told me to use Atarax. However, its been a week and the rash is still the same. I am very worried about it. What shall I do?
Avatar n tn He has done quite well with Allegra for seasonal allergies, and even better with Zyrtec. Zyrtec is OTC but allegra is not. Both are well tolerated with Risperdal. Benaadryl is not good with Risperdal. My son, age 17, is zonked out when he takes both. He basically is out like a light and doesn't wake up in the morning (until about 12 hours later) the few times he has taken it. Not good at all. Claritin does not work for him either, nor anyone in my family.
Avatar f tn I'm writing this in behalf of my mother. About a year ago she was diagnosed with vertigo, after suffering severe dizziness and headache. They put her on meds, I'm not sure which ones. She also had a stomach pain problem whenever she got it. Just yesterday, she was taken to the hospital again, had blood tests and a ct scan done on her, their answers were really vague, they say it's just vertigo and they don't see anything else wrong.
Avatar f tn diabetes mellitus, cardiovascular disease, hypertension, prostatic hypertrophy, hyperthyroidism, closed angle glaucoma, or those who are PREGNANT. When you see your doctor, tell him everything you used (full trademark name of medications). Hope this was helpful.
Avatar n tn Are there any studies related to the long term use of pseudoephedrine-triprolidine? I took this over the counter medication for over 20 years. I am 40 years old now, and am experiencing many ailments, that the doctors can't identify cause. B12 deficiency, Diabetes, High Cholesterol, digestive issues, persistant rashes, depression, lethargy, heart issues, and the list goes on. I have looked all over the internet and I cannot find anything. Surely some studies have been done.
Avatar f tn As she has an infection in her ears and was prescribed with the Pseudoephedrine to dry up the congestion, it is likely that she is having post nasal drip and this in turn can trigger her coughing. You may find that placing a bowl of hot water with Vick or Olbas oil in her bedroom in a safe place to avoid any accidents, may help to loosen up any congestion. You can also get some plug in vapours, or rub some Vick on her neck, chest and back to help relieve the congestion.
4442651 tn?1355714087 At the beginning of my second trimester I had a really bad cold and congestion Dr told me to take sudafed (over the counter) (pseudoephedrine ) I took it for about 7 days as recommended on the pack and then felt better.
Avatar n tn Some people feel that another decongestant, pseudoephedrine, works better than phenylephrine. Pseudoephedrine is available behind the counter at drug stores. If you do not notice an improvement in your sinus congestion after 7 days, or if you have a fever, please notify your doctor since these are usually signs of an infection. If that is the case, you will not be able to resolve the problem with over the counter decongestants alone. Your physician may need to prescribe antibiotics.
Avatar f tn It has pseudonephine in it and that causes issues with meds. Most cough syrups cause issues with meds, especially compounded products like Niquel and Neo-Citran. Sorry but the only alternative is Buckley's Original (the cherry has pseudonephrine in it). It does taste like crap, (ground up pine needles) but it does work very well.
Avatar n tn Yes that's too much.. I don't understand why you taking so much stuff..the generic acetaminophen 6 tabs depending on dosage and how many hours spaced is ok.. btw every 4-6 hrs you good but the cold meds you shouldn't be taking.. claritin D since it was prescribed ok.. but I really hope you not taking all those at once aka all together meaning all within same day.. the cold pills is a nono period.. due to the different chemicalsin them..
Avatar n tn has zyrtec been banned,i cant find it anywhere,if it has been banned then wot was the reason?
Avatar f tn I also take my Zyrtec at that time. I just started the probiotics and was taking them with breakfast but have read that they should be on an empty stomach. That's my only real empty stomach time because of all my other stuff so now I'm concerned about them interacting with my thyroid meds. Anyone?
Avatar f tn Every year I have the worst allergies and so far nothing, I'm 6w2days and hoping that I won't get them this spring but highly doubt it. I will definitely ask my Dr.